(n + 1)-DIMENSIONAL, CONTACT CR-SUBMANIFOLDS OF (n - 1) CONTACT CR-DIMENSION IN A SASAKIAN SPACE FORM

DOI QR코드

DOI QR Code

Kwon, Jung-Hwan;Pak, Jin-Suk

  • 발행 : 2002.07.01

초록

In this paper. We Study (n + 1)-dimensional Contact CR-submanifolds of (n - 1) contact CR-dimension immersed in a Sasakian space form M$\^$2m+1/(c) (2m=n+p, p>0), and especially determine such submanifolds under additional condition concerning with shape operator.

키워드

contact CR-submanifold;contact CR-dimension;shape operator;Sasakian space form

참고문헌

  1. Marcel Dekker Inc. Geometry of submanifolds B. Y. Chen
  2. Rendiconti del Circolo Mat. di. Palermo v.XLⅢ pp.233-249 n-dimensnal real submanifolds with (n-1 )- dimensional maximal holomorphic tangent subspace in complex projective space M. Okumura;L. Vanhecke
  3. Birkhauser, Boston, Basel, Stuttgart CR submanifolds of Kaehlerian and Sasakian manifolds K. Yano;M. Kon
  4. Ann. Fac. Aci. de Kinshasa v.4 pp.1-24 On hypersurfaces immersed in S[sup 2n+1] M. Kon
  5. J. differential Geometry v.5 pp.333-340 Reduction of the codimension of an isometric immersion J. Erbacher https://doi.org/10.4310/jdg/1214429997
  6. Kyungpook Math. J. v.31 pp.73-82 Some characterizations of a real hypersurfaces of type A U-H. Ki;S.-J. Kim;S.-B. Lee
  7. Interscience Publishers v.1;2 Foundations of Differential Geometry S. Kobayashi;K. Nomizu
  8. D. Reidel Publishing Company Geometry of CR-submanifolds A. Bijancu
  9. Lecture Notes v.1;2;3 Almost contact manifolds S. Sasaki
  10. Kodai Math. Sem. Rep. v.22 pp.401-423 On (f, g, u, v, 入)-structures K. Yano;M. Okumura https://doi.org/10.2996/kmj/1138846217
  11. Soochow J. Math. v.26 pp.427-439 On some contact CR-submanifolds of an odd-dimensional unit sphere J.-H. Kwon;J. S. Pak